# SDR GTIA040854

- Difficulty date: November 24, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP NR 281042-3; UPON INSPECTION, AFTER AIRCRAFT RETURNED TO THE GATE, FOUND NR 2 ENGINE C-1 (6 EA) FAN BLADES CURLED.  REMOVED AND REPLACED NR 2 ENGINE.
